On the existence of large p-ideals

Journal of Symbolic Logic 55 (2):457-465 (1990)
Abstract
We prove the existence of p-ideals that are nonmeagre subsets of P(ω) under various set-theoretic assumptions
Keywords Ideal   $p$-point   covering lemma   scale   Banach space
Categories (categorize this paper)
DOI 10.2307/2274639
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,694
Through your library
References found in this work BETA
The Covering Lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
The Axiom of Infinity and Transformations J: V→V.Paul Corazza - 2010 - Bulletin of Symbolic Logic 16 (1):37-84.
Properties of Ideals on the Generalized Cantor Spaces.Jan Kraszewski - 2001 - Journal of Symbolic Logic 66 (3):1303-1320.
Chains of End Elementary Extensions of Models of Set Theory.Andrés Villaveces - 1998 - Journal of Symbolic Logic 63 (3):1116-1136.
Values, Ideals, Norms, and Existence.Edgar Sheffield Brightman - 1943 - Philosophy and Phenomenological Research 4 (2):219-224.
Motivation by Ideal.Wibren van der Burg & Sanne Taekema - 2004 - Philosophical Explorations 7 (1):91 – 98.
Large Cardinals and Large Dilators.Andy Lewis - 1998 - Journal of Symbolic Logic 63 (4):1496-1510.
The Concept of Ideals in Legal Theory.Sanne Taekema - 2003 - Kluwer Law International.
Added to PP index
2009-01-28

Total downloads
27 ( #195,712 of 2,197,228 )

Recent downloads (6 months)
1 ( #298,376 of 2,197,228 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature